Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 80, NWS Goodland, KS

June 14, 2012Gove County, Sheridan County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 14, 2012, 6:05 PM CDT for Gove County, Sheridan County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 6:05 PM CDT (23:05 UTC)
Expired
Jun 14, 2012, 6:44 PM CDT
In force
39 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gove County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 113 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:11 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2225 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS53 KGLD 142305
SVRGLD
KSC063-179-150000-
/O.NEW.KGLD.SV.W.0080.120614T2305Z-120615T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
605 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL GOVE COUNTY IN WEST CENTRAL KANSAS...
  SOUTHEASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 700 PM CDT

* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GRAINFIELD...AND WAS MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN SHERIDAN COUNTY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 90 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3938 10040 3926 10016 3903 10039 3914 10061
TIME...MOT...LOC 2305Z 212DEG 7KT 3916 10045
WIND...HAIL 60MPH 1.00IN
$$

AEP
2 follow-up statements
188 
WWUS53 KGLD 142323
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT THU JUN 14 2012

KSC063-142333-
/O.CAN.KGLD.SV.W.0080.000000T0000Z-120615T0000Z/
GOVE KS-
623 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GOVE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3913 10029 3913 10045 3917 10051 3936 10036
      3926 10016
TIME...MOT...LOC 2323Z 237DEG 15KT 3920 10036
$$

KSC179-150000-
/O.CON.KGLD.SV.W.0080.000000T0000Z-120615T0000Z/
SHERIDAN KS-
623 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHERIDAN COUNTY UNTIL 700 PM CDT...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF PARK...AND WAS MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3913 10029 3913 10045 3917 10051 3936 10036
      3926 10016
TIME...MOT...LOC 2323Z 237DEG 15KT 3920 10036
WIND...HAIL 60MPH 1.00IN
$$

JSL
913 
WWUS53 KGLD 142344
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
544 PM MDT THU JUN 14 2012

KSC179-142354-
/O.CAN.KGLD.SV.W.0080.000000T0000Z-120615T0000Z/
SHERIDAN KS-
644 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERIDAN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3913 10029 3913 10045 3917 10051 3936 10036
      3926 10016
TIME...MOT...LOC 2344Z 237DEG 15KT 3925 10027
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:35 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 14, 3:35 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
235 PM MDT THU JUN 14 2012

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 225 PM MDT THU JUN 14 2012

COMPLICATED FORECAST FOR LATE THIS AFTERNOON AND EVENING WITH
STALLED COLD FRONT ACROSS THE CWA AND THE POTENTIAL FOR SEVERE
THUNDERSTORMS TO DEVELOP BY 21Z.

CURRENT VAPOR IMAGERY SHOWS COMPACT UPPER LEVEL TROUGH MOVING INTO
MANITOBA WITH VORT MAX MOVING THROUGH NORTH DAKOTA. ANOTHER WAVE
MOVING THROUGH THE SOUTHERN ROCKIES WILL IMPACT THE REGION LATE THIS
AFTERNOON AND EVENING. AT THE SURFACE...COLD FRONT HAS SAGGED INTO
THE CWA AND CURRENTLY STALLED ALONG A LINE FROM ABOUT MCCOOK
NEBRASKA TO LAMAR COLORADO AND WILL BE THE MAIN FOCUS FOR CONVECTIVE
DEVELOPMENT. EXPECT DEVELOPMENT TO BEGIN ALONG CONVERGENCE ZONE NEAR
TRENTON AND WORK SOUTHWARD ALONG FRONT. SURFACE OBS IMPLY THAT WINDS
ARE BEGINNING TO BACK ACROSS THE NORTHEAST CWA WITH MESOLOW
DEVELOPING IN THE NORTHWEST CORNER OF KANSAS. THIS WILL ALLOW FOR
INCREASED CONVERGENCE ALONG THE FRONTAL BOUNDARY. CAP HAS QUICKLY
BEGUN TO ERODE AS DAYTIME HEATING HAS HELPED TO MIX OUT THE BOUNDARY
LAYER. DEEP LAYER MOISTURE PROFILE WITH SURFACE DEW POINTS IN THE 50S
AND 60S ACROSS THE CWA HAS CONTRIBUTED TO A VERY UNSTABLE AIR MASS
ACROSS KANSAS AND NEBRASKA. WITH PRECIPITABLE WATER VALUES OF 1-1.5
INCHES AND RELATIVELY WEAK FLOW ALOFT...STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL WHICH WILL LEAD TO FLOOD ISSUES ALONG THE
CONVECTIVE LINE. IN ADDITION...SIGNIFICANT CAPE VALUES OF 3000-4000
J/KG WILL ALLOW FOR STRONG UPDRAFTS AND THE PRODUCTION OF LARGE
HAIL. STORMS WILL MOVE EASTWARD THROUGH THIS EVENING.

FRIDAY BRINGS ANOTHER CHANCE FOR THUNDERSTORMS AS LOW LEVEL MOISTURE
CONTINUES TO BE ABUNDANTLY AVAILABLE AND ANOTHER SHORTWAVE TROUGH
AND PACIFIC COLD FRONT APPROACH THE REGION. CYCLOGENESIS WILL DEVELOP
ACROSS NEW MEXICO BY TOMORROW AFTERNOON AND WILL ALLOW FOR UPSLOPE
FLOW PATTERN ALONG THE HIGH PLAINS. GREATEST THREAT FOR SEVERE
WEATHER WILL EXTEND FROM NORTHEAST COLORADO NORTH INTO THE BLACK
HILLS OF SOUTH DAKOTA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 225 PM MDT THU JUN 14 2012

AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE IN FROM THE WEST FRIDAY
EVENING.  MODELS SHOW THE BEST INSTABILITY TO BE JUST AHEAD OF THE
UPPER LEVEL TROUGH ALONG AND WEST OF THE COLORADO BORDER.  THERE IS
ALSO A SURFACE TROUGH JUST SOUTH OF THE AREA WHICH MAY ALSO SERVE AS
A FOCUS FOR CONVECTION...SO WILL EXTEND PRECIP. CHANCES SOUTH TOWARD
THE TRIBUNE AND LEOTI AREA.  FURTHER EAST OF THE COLORADO BORDER
POINT SOUNDINGS SHOW A WEAK CAP IN PLACE SO WILL KEEP AREAS FURTHER
EAST DRY FOR THE EARLY EVENING. DURING THE LATE EVENING THE SHORT WAVE
TROUGH CONTINUES TO PROGRESS EAST AS DOES THE AXIS OF INSTABILITY.
AS THE LOW LEVEL JET STRENGTHENS 850-700MB THETA-E CONVERGENCE
DEVELOPS OVER THE CENTRAL PART OF THE AREA. POINT SOUNDINGS
SATURATE DOWN TO 850MB OR SO. WITH THE ADDED LIFTING OF THE LOW
LEVEL JET AND INCREASED MOISTURE...THIS SHOULD BE THE BEST PERIOD
FOR PRECIPITATION SO HAVE INCREASED PRECIP. CHANCES SOME DURING
THE LATE EVENING. DURING THE OVERNIGHT PERIOD THE SHORT WAVE
TROUGH PROGRESSES EASTWARD...EXITING THE AREA DURING THE EARLY
MORNING. A COLD FRONT WILL MOVE INTO THE TRI-STATE AREA BEHIND THE
SHORT WAVE TROUGH. WITH POINT SOUNDINGS SHOWING A DRYING TREND
WILL HAVE PRECIP. CHANCES DECLINE THROUGH THE REST OF THE NIGHT.

SATURDAY WILL LEAVE IN SOME SLIGHT CHANCES FOR THE MORNING OVER THE
MCCOOK TO HILL CITY AREA AS THE UPPER LEVEL SHORT WAVE TROUGH EXITS
THE AREA. THERE WILL BE SOME LINGERING MOISTURE FOR LIFTING ALONG
THE COLD FRONT TO WORK WITH.  THE COLD FRONT WILL EXIT THE AREA
AROUND NOON...STALLING JUST SOUTH OF THE AREA DURING THE AFTERNOON.

DURING THE AFTERNOON AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OVER
THE WESTERN PART OF THE AREA.  AN INSTABILITY AXIS WILL DEVELOP
ALONG THE COLORADO BORDER WITH MINIMAL CINH WHICH WILL ALLOW
THUNDERSTORMS TO DEVELOP AHEAD OF THE UPPER LEVEL TROUGH.  MODELS
ALSO SHOW AN AREA OF SURFACE CONVERGENCE IN THE WIND FIELD
CO-LOCATED WITH THE INSTABILITY AXIS WHICH SHOULD SERVE AS A FOCUS
FOR STORM DEVELOPMENT.  THE STALLED FRONT SOUTH OF THE AREA WILL
ALSO SERVE AS A FOCUS FOR CONVECTION DURING THE LATE AFTERNOON SO
HAVE EXTENDED THE PRECIP. CHANCES FROM THE COLORADO BORDER EAST
TOWARD LEOTI AND HILL CITY.  TRAINING THUNDERSTORMS MAY DEVELOP
AROUND THE TRIBUNE TO HILL CITY AREA DUE TO THE MEAN FLOW RUNNING
PARALLEL TO THE STALLED FRONT JUST SOUTH OF THE AREA.

SATURDAY NIGHT ANOTHER UPPER LEVEL SHORT WAVE TROUGH MOVES THROUGH
THE AREA.  MODELS DISAGREE WITH THE TIMING OF SHORT WAVE TROUGH.
THE NAM/SREF/ECMWF MOVE THE TROUGH THROUGH FASTER WHILE THE GFS
MOVES THE TROUGH THROUGH SLOWER.  WILL SIDE WITH THE CONSENSUS AND
KEEP THE WEST HALF OF THE AREA DRY WITH SOME PRECIP. CHANCES OVER
THE EAST DURING THE OVERNIGHT HOURS BEFORE THE SHORT WAVE TROUGH
EXITS DURING THE EARLY MORNING HOURS.

FOR THE SUNDAY THROUGH THURSDAY PERIOD A LONG WAVE TROUGH WILL
REMAIN JUST NORTH OF THE AREA.  ON TUESDAY AN UPPER LEVEL SHORT WAVE
TROUGH WILL DEEPEN OVER THE GREAT BASIN...TURNING THE UPPER LEVEL
FLOW TO THE SOUTHWEST.  TUESDAY NIGHT A SHORT WAVE TROUGH WILL MOVE
THROUGH THE AREA ACROSS A DRY LINE.  THIS WILL LEAD TO PRECIPITATION
CHANCES FOR THE EASTERN PART OF THE AREA.  WEDNESDAY THERE WILL BE
SOME LINGERING PRECIP. CHANCES IN THE FAR EAST AS THE SHORT WAVE
TROUGH DEPARTS THE AREA.

A COLD FRONT WILL MOVE IN WEDNESDAY NIGHT....GIVING THE AREA THE
BEST SHOT AT PRECIP. CHANCES FOR NEXT WEEK.  BEHIND THE FRONT THE
LONG WAVE TROUGH AXIS WILL MOVE THROUGH THE AREA...BRINGING PRECIP.
CHANCES TO AN END.  THERE MAY BE A FEW LINGERING PRECIP. CHANCES OUT
EAST AND SOUTH BEFORE THE FRONT AND TROUGH AXIS EXIT THE AREA
THURSDAY MORNING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1146 AM MDT THU JUN 14 2012

MAIN CONCERN FOR PREVAILING TAF PERIOD WILL BE THE CHANCE FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING. FRONT HAS MOVED THROUGH
KGLD WITH WINDS SWITCHING AROUND TO THE NORTHWEST BEHIND THE
FRONT. EXPECT MAIN CONVECTIVE LINE TO INITIATE BETWEEN 20-21Z ALONG
THE FRONTAL ZONE. MOST OF THE CONVECTION WILL OCCUR SOUTH AND EAST
OF KGLD AND MOVE EASTWARD. HAVE ADDED A VCTS FOR KGLD IN CASE
INITIATION BEGINS FURTHER WEST THAN EXPECTED. WINDS WILL BE GUSTY
AFTER THE FRONT PASSES AND BECOME LIGHT OVERNIGHT. BUFKIT
SOUNDINGS BRING STRATUS DECK INTO BOTH TERMINALS BY TOMORROW MORNING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...PM
LONG TERM...JTL
AVIATION...PMM
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1037 AM MDT THU JUN 14 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1037 AM MDT THU JUN 14 2012 /1137 AM CDT THU JUN 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH
TONIGHT...MAINLY EAST OF THE COLORADO KANSAS BORDER. A FEW STORMS
COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
LOCALLY HEAVY RAINFALL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON THROUGH
EVENING ACROSS MUCH OF THE AREA AS A WEATHER DISTURBANCE MOVES
ACROSS THE AREA FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL ARE POSSIBLE.

ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED SATURDAY. AT THIS
TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 14, 5:39 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
439 PM MDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             11 NNE NORCATUR         39.98N 100.11W
06/14/2012  E0.88 INCH       NORTON             KS   PUBLIC

            HAIL IS STILL FALLING WITH WIND GUSTS OF 40 MPH.

&&

LUNDQUIST
Local storm report, Jun 14, 5:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
443 PM MDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             4 E MCCOOK              40.20N 100.54W
06/14/2012  E1.25 INCH       RED WILLOW         NE   TRAINED SPOTTER

&&

MLAMMERS
Local storm report, Jun 14, 5:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
447 PM MDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 NW REAGER             39.86N 100.14W
06/14/2012  E0.88 INCH       NORTON             KS   PUBLIC

            HAIL STILL FALLING. WIND GUSTS UP TO 50 MPH WITH HEAVY
            RAINFALL REDUCING VISIBILITIES TO A QUARTER MILE.

&&

LUNDQUIST
Local storm report, Jun 14, 6:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
500 PM MDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     NORTON                  39.84N 99.89W
06/14/2012                   NORTON             KS   TRAINED SPOTTER

            LARGE TREE DOWN. TREE LIMBS 3 TO 4 INCH IN DIAMETER
            BROKEN OFF. NICKEL SIZED HAIL.

&&

MLAMMERS
Local storm report, Jun 14, 6:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             1 SW NORTON             39.83N 99.91W
06/14/2012  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

            ESTIMATED GUSTS UP TO 70 MPH.

0450 PM     TSTM WND DMG     NORTON                  39.84N 99.89W
06/14/2012                   NORTON             KS   LAW ENFORCEMENT

            ROLLED OVER CAMPER AT AIRPORT...ESTIMATED 60 MPH WINDS.
            NUMEROUS TREES DOWN IN NORTON

0450 PM     HAIL             4 W NORTON              39.84N 99.97W
06/14/2012  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

&&

LUNDQUIST
Local storm report, Jun 14, 6:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
502 PM MDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             NORTON                  39.84N 99.89W
06/14/2012  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

&&

MLAMMERS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:20 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins55 min
Jun 14, 4:43 PM CDTSevere Thunderstorm WarningGLDDecatur44 min
Jun 14, 5:20 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton55 min
Jun 14, 5:43 PM CDTSevere Thunderstorm WarningGLDNorton62 min
Jun 14, 6:18 PM CDTSevere Thunderstorm WarningGLDNorton27 min
Jun 14, 6:37 PM CDTSevere Thunderstorm WarningGLDGraham23 min
Jun 14, 6:47 PM CDTSevere Thunderstorm WarningGLDGraham58 min
Jun 14, 6:49 PM CDTSevere Thunderstorm WarningGLDNorton26 min
Jun 14, 6:56 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan64 min
Jun 14, 6:59 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan18 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.